MathSciNet Relay Station
MathSciNet bibliographic data
MR2018763 76R05 (37N10 76E06)
Sibgatullin, I. N.; Gertsenstein, S. Ja.; Sibgatullin, N. R. Some properties of two-dimensional stochastic regimes of double-diffusive convection in plane layer. Chaos 13 (2003), no. 4, 1231–1241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement